FG-coupled fixed point theorems in cone metric spaces
Journal Title: Карпатські математичні публікації - Year 2017, Vol 9, Issue 2
Abstract
The concept of $FG$-coupled fixed point introduced recently is a generalization of coupled fixed point introduced by Guo and Lakshmikantham. A point $(x,y)\in X\times X$ is said to be a coupled fixed point of the mapping $F: X\times X \rightarrow X$ if $F(x,y)=x$ and $F(y,x)=y$, where $X$ is a non empty set. In this paper, we introduce $FG$-coupled fixed point in cone metric spaces for the mappings $F:X\times Y \rightarrow X$ and $G:Y\times X\rightarrow Y$ and establish some $FG$-coupled fixed point theorems for various mappings such as contraction type mappings, Kannan type mappings and Chatterjea type mappings. All the theorems assure the uniqueness of $FG$-coupled fixed point. Our results generalize several results in literature, mainly the coupled fixed point theorems established by Sabetghadam et al. for various contraction type mappings. An example is provided to substantiate the main theorem.
Authors and Affiliations
E. Prajisha, P. Shaini
Countable hyperbolic systems in the theory of nonlinear oscillations
In this article a model example of a mixed problem for a fourth-order differential equation reduced to initial-boundary value problem for countable hyperbolic system of first order coherent differential equations.
A realization of the uncertainty principle
We obtain the statement about the imitation behavior of the sum of functions on the real half-line by each of the summands under some conditions for these functions and their Laplace transforms.
On nonlocal boundary value problem for the equation of motion of a homogeneous elastic beam with pinned-pinned ends
In the current paper, in the domain D={(t,x):t∈(0,T),x∈(0,L)} we investigate the boundary value problem for the equation of motion of a homogeneous elastic beam utt(t,x)+a2uxxxx(t,x)+buxx(t,x)+cu(t,x)=0, where a,b,c∈R,...
On Feller semigroup generated by solution of nonlocal parabolic conjugation problem
The paper deals with the problem of construction of Feller semigroup for one-dimensional inhomogeneous diffusion processes with membrane placed at a point whose position on the real line is determined by a given function...
Points of narrowness and uniformly narrow operators
It is known that the sum of every two narrow operators on $L_1$ is narrow, however the same is false for $L_p$ with $1 < p < \infty$. The present paper continues numerous investigations of the kind. Firstly, we study nar...